# SDR RRXA11404

- Difficulty date: July 9, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5773863111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND L23L STA 8 HAS CORROSION OUT OF LIMITS.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPLACEMENT PART IAW DC8 SRM 51-1-20D DHSK 873-387
